# SDR AALA980926

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, R2 DOOR EMERGENCY EXIT LIGHT JUST AFT OF DOOR INOPERATIVE, REPLACED EMERGENCY EXIT AISLE PATH LIGHTING CONTROL MODULE AND BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
